# SDR CA001108008

- Difficulty date: October 22, 2000
- Submitted: November 14, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 17,089 hours
- Engine: Allsn 250C30S
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 7636109103104
- Condition: Sheared
- Location: Output Shaft
- Component: Power Output, Skrsky
- Stage of operation: NR
- How discovered: O
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(CAN) POWER OUTPUT SHAFT FOUND SHEARED AT THE THREADED END WHEN ENGINE WAS REMOVED FOR SCHEDULED MAINTENANCE.  POSSIBLE CAUSE IS ENGINE DRIVESHAFT MISALIGNMENT - NEW SHAFT WAS INSTALLED ON ENGINE AND SHAFT ALIGNMENT CARRIED OUT ON REINSTALLATION OF ENGINE.  (X)
